# SDR AALA202409031926

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,611 hours, 33,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 3414
- Condition: Faulted
- Location: Zone 700
- Part time: 58,013 hours, 29,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN LANDING GEAR DOOR FAILED TO CLOSE ON RETRACT. DOOR SUCCESSFULLY CLOSED FOLLOWING LANDING GEAR CYCLE IN ACCORDANCE WITH ECAM PROCEDURE. FLIGHT CREW ALSO REPORTED A LANDING GEAR DOOR NOT CLOSED ECAM MESSAGE ON GEAR EXTENSION FOR LANDING AT DESTINATION CITY. MAINTENANCE REPLACED #1 LGCIU (AALA202409031926) AND # 2 LGCIU (AALA202409034012) PER AMM 32-31-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
